Some classes of probabilistic inner product spaces and related inequalities

Harikrishnan, P and Guillen, Bernardo La Fuerza (2020) Some classes of probabilistic inner product spaces and related inequalities. Khayyam Journal of Mathematics, 6 (2). pp. 180-192. ISSN 2423-4788

[img] PDF
9608.pdf - Published Version
Restricted to Registered users only

Download (416kB) | Request a copy

Abstract

We give a new definition for probabilistic inner product spaces, which is sufficiently general to encompass the most important class of probabilistic inner product spaces (briefly, PIP spaces). We have established certain classes of PIP spaces and especially, illustrated that how to construct a real inner product from a Menger PIP space. Finally, we have established the analogous of Cauchy–Schwarz inequality in this general PIP spaces.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 06 Oct 2020 09:53
Last Modified: 06 Oct 2020 09:53
URI: http://eprints.manipal.edu/id/eprint/155779

Actions (login required)

View Item View Item